Published in International Journal for Numerical Methods in Fluids Vol. 31 (1), pp. 203-221, 1999
DOI: 10.1002/(SICI)1097-0363(19990915)31:1<203::AID-FLD964>3.0.CO;2-Z

Abstract

A procedure to derive stabilized space–time finite element methods for advective–diffusive problems is presented. The starting point is the stabilized balance equation for the transient case derived by Oñate [Comput. Methods Appl. Mech. Eng., 151, 233–267 (1998)] using a finite increment calculus approach. A description of the new stabilization method and a procedure for computing the stabilization parameter of the space–time solution is given. The efficiency of the stabilization approach is shown in the solution of some transient advective–diffusive problems, including the non‐linear Burger's equation

The PDF file did not load properly or your web browser does not support viewing PDF files. Download directly to your device: Download PDF document
Back to Top

Document information

Published on 12/04/19

DOI: 10.1002/(SICI)1097-0363(19990915)31:1<203::AID-FLD964>3.0.CO;2-Z
Licence: CC BY-NC-SA license

Document Score

0

Times cited: 34
Views 1
Recommendations 0

Share this document

claim authorship

Are you one of the authors of this document?